# SDR SIMA202108232001

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 39,904 hours, 35,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A OVERWING EMERGENCY LIGHT INOP-C/A-RAR SEAT 12A OVERWING EMERGENCY LIGHT LAMP IAW EMB145 AMM 33-50-07. OPC GOOD.
